# SDR ABXA2020062620093

- Difficulty date: March 9, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 89,176 hours, 32,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 113T191139
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER SKIN PANEL HAS CORROSION NUMEROUS PLACES BETWEEN WS 815 AND WS 900.  THE AIRPLANE WAS GROUNDED.
